MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2013

Intravenous immunoglobulin-induced hemolytic anemia in a patient with juvenile dermatomyositis.

Clemenz Melanie R, McGowan Iv Joseph Wilson, Shuler Marshall J, Lynn Annette W

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of hemolytic anemia in a female patient with juvenile dermatomyositis. Rapidly progressive hemolysis developed during prednisone and azathioprine combination therapy 4 days after completing intravenous immunoglobulin (IVIG) treatment. While the blood smear revealed spherocytes and polychromasia, direct and indirect antiglobulin tests were negative. In the following case report, we propose probable IVIG-induced hemolytic anemia and explore the pathomechanisms that may account for hemolysis.

Для цитирования: Clemenz Melanie R, McGowan Iv Joseph Wilson, Shuler Marshall J, Lynn Annette W. Intravenous immunoglobulin-induced hemolytic anemia in a patient with juvenile dermatomyositis.. Journal of drugs in dermatology : JDD. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.